# SDR FDEA202209142320

- Difficulty date: September 14, 2022
- Submitted: September 16, 2022
- Operation: Air carrier
- Aircraft: N273FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 66243
- Aircraft time: 3,131 hours, 1,563 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Rt Wing Te Flap
- Part time: 3,098 hours, 1,568 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING, OUTBOARD FLAP, NEAR EXTERIOR EDGE, INNER SKIN WITH TWO DENTS. RH WING, OUTBOARD FLAP, LOWER SKIN, TWO DENTS WERE EVALUATED, ONE FOUND WITHIN   LIMITS AND ONE WAS REPAIRED IAW SRM 57-53-01-1A TABLE I NOTE C, SRM 57-53-01-2R REP. 1   FIG. 201 SHEET 1 AND SRM 51-70-10-2R REPAIR 2  REV. 82  DEC15/2021
